# SDR DALA13020607104

- Difficulty date: May 2, 2013
- Submitted: May 3, 2013
- Operation: Air carrier
- Aircraft: N704DK
- Make and model: Boeing 777232
- Aircraft serial: 29739
- Aircraft time: 21,376 hours, 1,940 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 789 S47r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE DAMAGE BS 789, STRINGER 47R.  REMOVED DAMAGE IAW SRM 53-00-01.
